Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 92, NWS Tallahassee, FL

October 8, 201016 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Oct 8, 2010, 1:27 PM CDT for 16 counties in Florida. It took effect at Oct 9, 2010, 11:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 8, 2010, 1:27 PM CDT (18:27 UTC)
In effect from
Oct 9, 2010, 11:00 AM CDT
Expired
Oct 9, 2010, 7:00 PM CDT
In force
8 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.5 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2010-10-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2010-10-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2616 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
-20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

316 
WWUS82 KTAE 081827
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
227 PM EDT FRI OCT 8 2010

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA
BIG BEND DUE TO ONGOING LONG DURATIONS OF CRITICALLY LOW RELATIVE
HUMIDITY...

...A RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM
EDT /7 PM CDT/ SATURDAY FOR ALL OF THE INLAND EASTERN FLORIDA
PANHANDLE AND INLAND FLORIDA BIG BEND DUE TO EXPECTED LONG
DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR ALL OF THE INLAND EASTERN FLORIDA
PANHANDLE AND INLAND FLORIDA BIG BEND DUE TO ANTICIPATED LONG
DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY...

.VERY LITTLE CHANGE IN THE OVERALL PATTERN WILL KEEP DRY AND WARM
CONDITIONS IN THE FORECAST THROUGH THE UPCOMING WEEKEND. RELATIVE
HUMIDITY VALUES ARE EXPECTED TO FALL BELOW CRITICAL LEVELS FOR AN
EXTENDED PERIOD EACH AFTERNOON AWAY FROM THE COAST. ALONG THE
COAST...A BRIEF DURATION OF CRITICALLY LOW RELATIVE HUMIDITY WILL
BE POSSIBLE EARLY EACH AFTERNOON...HOWEVER THE DEVELOPMENT OF
AFTERNOON SEA BREEZES IS EXPECTED TO BRING INCREASING MOISTURE
BACK INTO COASTAL AREAS. RELATIVE HUMIDITY WILL ALSO FALL BELOW
CRITICAL LEVELS ACROSS SOUTHEAST ALABAMA AND SOUTHWEST
GEORGIA...HOWEVER HIGH PRESSURE CENTERED NEARBY WILL KEEP WINDS
BELOW CRITICAL THRESHOLDS...AND PREVENT RED FLAG CONDITIONS FROM
BEING ACHIEVED.

FLZ007>019-026>029-034-091100-
/O.UPG.KTAE.FW.A.0078.101009T1700Z-101010T0000Z/
/O.NEW.KTAE.FW.W.0092.101009T1700Z-101010T0000Z/
/O.NEW.KTAE.FW.A.0079.101010T1700Z-101011T0000Z/
/O.CON.KTAE.FW.W.0091.000000T0000Z-101009T0000Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-
MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-
INLAND DIXIE-
227 PM EDT FRI OCT 8 2010 /127 PM CDT FRI OCT 8 2010/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...

...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM
EDT /7 PM CDT/ SATURDAY...

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING DUE TO ONGOING LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 35 PERCENT.

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT
/7 PM CDT/ SATURDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT.

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ALSO ISSUED A FIRE
WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING DUE TO
ANTICIPATED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ108-112-114-115-118-127-128-134-090000-
/O.CON.KTAE.FW.W.0091.000000T0000Z-101009T0000Z/
SOUTH WALTON-COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-
COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-
227 PM EDT FRI OCT 8 2010 /127 PM CDT FRI OCT 8 2010/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING DUE TO ONGOING LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 35 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

14-MROCZKA
4 follow-up statements
741 
WWUS82 KTAE 090039
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
839 PM EDT FRI OCT 8 2010

...A RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM
EDT /7 PM CDT/ SATURDAY FOR ALL OF THE INLAND EASTERN FLORIDA
PANHANDLE AND INLAND FLORIDA BIG BEND DUE TO EXPECTED LONG
DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR ALL OF THE INLAND EASTERN FLORIDA PANHANDLE
AND INLAND FLORIDA BIG BEND DUE TO ANTICIPATED LONG DURATIONS OF
CRITICALLY LOW RELATIVE HUMIDITY...

.VERY LITTLE CHANGE IN THE OVERALL PATTERN WILL KEEP DRY AND WARM
CONDITIONS IN THE FORECAST THROUGH THE UPCOMING WEEKEND. RELATIVE
HUMIDITY VALUES ARE EXPECTED TO FALL BELOW CRITICAL LEVELS FOR AN
EXTENDED PERIOD EACH AFTERNOON AWAY FROM THE COAST. ALONG THE
COAST...A BRIEF DURATION OF CRITICALLY LOW RELATIVE HUMIDITY WILL
BE POSSIBLE EARLY EACH AFTERNOON...HOWEVER THE DEVELOPMENT OF
AFTERNOON SEA BREEZES IS EXPECTED TO BRING INCREASING MOISTURE
BACK INTO COASTAL AREAS. RELATIVE HUMIDITY WILL ALSO FALL BELOW
CRITICAL LEVELS ACROSS SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA...
HOWEVER HIGH PRESSURE CENTERED NEARBY WILL KEEP WINDS BELOW
CRITICAL THRESHOLDS...AND PREVENT RED FLAG CONDITIONS FROM BEING
ACHIEVED.

FLZ007>019-026>029-034-090915-
/O.CON.KTAE.FW.W.0092.101009T1700Z-101010T0000Z/
/O.CON.KTAE.FW.A.0079.101010T1700Z-101011T0000Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-
MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-
INLAND DIXIE-
839 PM EDT FRI OCT 8 2010 /739 PM CDT FRI OCT 8 2010/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO
8 PM EDT /7 PM CDT/ SATURDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT
/7 PM CDT/ SATURDAY AND A FIRE WEATHER WATCH SUNDAY AFTERNOON DUE
TO ANTICIPATED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35
PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$
630 
WWUS82 KTAE 090815
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
415 AM EDT SAT OCT 9 2010

...A RED FLAG WARNING IS NOW IN EFFECT FOR ALL OF NORTH FLORIDA FROM 
NOON EDT /11 AM CDT/ TODAY UNTIL 8 PM EDT /7 PM CDT/ DUE TO LONG 
DURATIONS OF RELATIVE HUMIDITY VALUES LESS THAN 35 PERCENT...

...A FIRE WEATHER WATCH IS NOW IN EFFECT FOR INLAND AREAS OF 
NORTH FLORIDA SUNDAY AFTERNOON DUE TO POSSIBLE LONG DURATIONS
OF RELATIVE HUMIDITY VALUES LESS THAN 35 PERCENT...

.A DRY AIRMASS WILL REMAIN IN PLACE ACROSS THE REGION THROUGHOUT
THE WEEKEND. AFTERNOON SEA BREEZES DEVELOPING SUNDAY AFTERNOON
WILL LIKELY RESTRICT RED FLAG CONDITIONS TO AREAS AWAY FROM THE
IMMEDIATE COAST. CRITICALLY LOW RELATIVE HUMIDITY VALUES ARE
EXPECTED ACROSS SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA THROUGHOUT
THE WEEKEND...BUT NECESSARY WIND CRITERIA WILL NOT BE MET.
MOISTURE LEVELS WILL INCREASE BY THE MIDDLE OF THE UPCOMING WEEK
AHEAD OF A WEAK COLD FRONT.

FLZ108-112-114-115-118-127-128-134-100000-
/O.EXB.KTAE.FW.W.0092.101009T1600Z-101010T0000Z/
SOUTH WALTON-COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-
COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-
415 AM EDT SAT OCT 9 2010 /315 AM CDT SAT OCT 9 2010/

...RED FLAG WARNING IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO
8 PM EDT /7 PM CDT/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO
8 PM EDT /7 PM CDT/ THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ007>019-026>029-034-100000-
/O.EXT.KTAE.FW.W.0092.101009T1600Z-101010T0000Z/
/O.CON.KTAE.FW.A.0079.101010T1700Z-101011T0000Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-
MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-
INLAND DIXIE-
415 AM EDT SAT OCT 9 2010 /315 AM CDT SAT OCT 9 2010/

...RED FLAG WARNING NOW IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY
TO 8 PM EDT /7 PM CDT/ THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...

THE RED FLAG WARNING IS NOW IN EFFECT FROM NOON EDT /11 AM CDT/
TODAY TO 8 PM EDT /7 PM CDT/ THIS EVENING. A FIRE WEATHER WATCH
REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

38-GODSEY
500 
WWUS82 KTAE 091552
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1152 AM EDT SAT OCT 9 2010

...A RED FLAG WARNING IS STILL IN EFFECT FOR ALL OF THE FLORIDA BIG 
BEND AND PANHANDLE ZONES...EXCEPT FOR THE IMMEDIATE COASTAL STRIP
(EXCLUDING COASTAL BAY COUNTY WHICH EXTENDS FURTHER INLAND)...FROM
NOON EDT /11 AM CDT/ TODAY UNTIL 8 PM EDT /7 PM CDT/ DUE TO LONG
DURATIONS OF RELATIVE HUMIDITY VALUES LESS THAN 35 PERCENT...

...THE RED FLAG WARNING HAS BEEN CANCELLED FOR THE IMMEDIATE COASTAL
STRIP OF ZONES...(EXCLUDING COASTAL BAY COUNTY WHICH EXTENDS FURTHER
INLAND) OF THE FLORIDA BIG BEND AND PANHANDLE FOR THIS AFTERNOON...

...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR INLAND AREAS OF
NORTH FLORIDA SUNDAY AFTERNOON DUE TO POSSIBLE LONG DURATIONS OF
RELATIVE HUMIDITY VALUES LESS THAN 35 PERCENT...

.A DRY AIRMASS WILL REMAIN IN PLACE ACROSS THE REGION THROUGHOUT
THE WEEKEND. AFTERNOON SEA BREEZES DEVELOPING EACH AFTERNOON WILL
LIKELY RESTRICT RED FLAG CONDITIONS TO AREAS AWAY FROM THE IMMEDIATE
COAST. CRITICALLY LOW RELATIVE HUMIDITY VALUES ARE EXPECTED ACROSS
SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA THROUGHOUT THE WEEKEND...BUT
NECESSARY WIND CRITERIA WILL NOT BE MET. MOISTURE LEVELS WILL INCREASE
BY THE MIDDLE OF THE UPCOMING WEEK AHEAD OF A WEAK COLD FRONT.

FLZ108-114-115-118-127-128-134-091700-
/O.CAN.KTAE.FW.W.0092.101009T1600Z-101010T0000Z/
SOUTH WALTON-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-
1152 AM EDT SAT OCT 9 2010 /1052 AM CDT SAT OCT 9 2010/

...THE RED FLAG WARNING HAS BEEN CANCELLED FOR THE IMMEDIATE COASTAL
STRIP OF ZONES (EXCLUDING COASTAL BAY COUNTY WHICH EXTENDS FURTHER
INLAND) OF THE FLORIDA BIG BEND AND PANHANDLE FOR THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING...AS THE AFTERNOON SEA BREEZE SHOULD PREVENT CRITICALLY
LONG DURATIONS OF SUB 35 PERCENT RELATIVE HUMIDITY FROM OCCURRING
TODAY. 

$$

FLZ007>019-026>029-034-100000-
/O.CON.KTAE.FW.W.0092.101009T1600Z-101010T0000Z/
/O.CON.KTAE.FW.A.0079.101010T1700Z-101011T0000Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-
MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-
INLAND DIXIE-
1152 AM EDT SAT OCT 9 2010 /1052 AM CDT SAT OCT 9 2010/

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...

...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY
AFTERNOON THROUGH SUNDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ112-100000-
/O.CON.KTAE.FW.W.0092.101009T1600Z-101010T0000Z/
COASTAL BAY-
1052 AM CDT SAT OCT 9 2010

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING EXCEPT ALONG THE IMMEDIATE COAST...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

17-GOULD
234 
WWUS82 KTAE 091929
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
329 PM EDT SAT OCT 9 2010

...A RED FLAG WARNING REMAINS IN EFFECT FOR ALL OF THE FLORIDA BIG 
BEND AND PANHANDLE ZONES...EXCEPT FOR THE IMMEDIATE COASTAL STRIP
(EXCLUDING COASTAL BAY COUNTY WHICH EXTENDS FURTHER INLAND)...UNTIL 
8 PM EDT /7 PM CDT/ DUE TO LONG DURATIONS OF RELATIVE HUMIDITY LESS 
THAN 35 PERCENT...

...THE RED FLAG WARNING HAS BEEN CANCELLED FOR THE IMMEDIATE COASTAL
STRIP OF ZONES...(EXCLUDING COASTAL BAY COUNTY WHICH EXTENDS FURTHER
INLAND) OF THE FLORIDA BIG BEND AND PANHANDLE FOR THIS AFTERNOON...

...A RED FLAG WARNING IS NOW IN EFFECT FOR THE SAME AREAS (EXCEPT 
FOR COASTAL BAY) FROM 2 PM EDT /1 PM CDT/ UNTIL 8 PM EDT /7 PM CDT/ 
SUNDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY LESS 
THAN 35 PERCENT...

.DISCUSSION...A DRY AIRMASS WILL REMAIN IN PLACE ACROSS THE REGION 
THROUGHOUT THE WEEKEND...BUT AFTERNOON SEA BREEZES DEVELOPING EACH 
DAY WILL LIKELY RESTRICT RED FLAG CONDITIONS AWAY FROM THE IMMEDIATE 
COAST. CRITICALLY LOW RELATIVE HUMIDITY VALUES ARE EXPECTED ACROSS 
SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA THROUGHOUT THE REST OF THE 
WEEKEND...BUT THE NECESSARY WIND CRITERIA WILL NOT BE MET. MOISTURE 
LEVELS WILL INCREASE BY THE MIDDLE OF THE UPCOMING WEEK AHEAD OF A 
WEAK COLD FRONT...BUT RED FLAG CONDITIONS MAY STILL BE A CLOSE CALL 
OVER INTERIOR PARTS OF NORTH FLORIDA ON MONDAY.


FLZ007>019-026>029-034-101130-
/O.UPG.KTAE.FW.A.0079.101010T1700Z-101011T0000Z/
/O.NEW.KTAE.FW.W.0093.101010T1800Z-101011T0000Z/
/O.CON.KTAE.FW.W.0092.000000T0000Z-101010T0000Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-
MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-
INLAND DIXIE-
329 PM EDT SAT OCT 9 2010 /229 PM CDT SAT OCT 9 2010/

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...

...A RED FLAG WARNING IS NOW IN EFFECT FROM 2 PM EDT /1 PM CDT/
TO 8 PM EDT /7 PM CDT/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT
/7 PM CDT/ SUNDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8
PM EDT /7 PM CDT/ THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ112-100000-
/O.CON.KTAE.FW.W.0092.000000T0000Z-101010T0000Z/
COASTAL BAY-
229 PM CDT SAT OCT 9 2010

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS 
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

17-GOULD

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Oct 8, 8:35 AM CDT, 4 hours 52 minutes earlier.

Area forecast discussion, Oct 8, 8:35 AM CDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
935 AM EDT FRI OCT 8 2010

.DISCUSSION...A RIDGE OF HIGH PRESSURE CONTINUES TO DOMINATE THE
REGION TODAY WITH CRYSTAL CLEAR SKIES AND VERY LIGHT WINDS TO BEGIN
THIS MORNING. WITH THE DRY AIR STILL IN PLACE...LOW TEMPS WERE STILL
A BIT ON THE COOL SIDE LAST NIGHT...BUT OUT OF ALL OF OUR ASOS
LOCATIONS...ONLY TALLAHASSEE (TLH...49) AND CROSS CITY (CTY...48)
MANAGED TO DIP INTO THE UPPER 40S. OVER THE REST OF THE AREA LOWS
ONLY MANAGED TO DROP IN THE LOWER TO MIDDLE 50S. THIS IS A
SIGNIFICANT WARM UP FROM THURSDAY MORNING WHERE WIDESPREAD 40S WERE
THE NORM...AND APALACHICOLA EVEN BROKE A LONG STANDING RECORD OF 48
FROM 1932 BY 1 DEGREE (47). THE CURRENT FCST LOOKS WELL ON TRACK...
AND WITH THE ATMOSPHERE CONTINUING TO MODERATE...TEMPERATURES WILL
WARM UP VERY QUICKLY TODAY WITH HIGHS EXPECTED TO REACH THE UPPER
80S TO NEAR 90 AWAY FROM THE COAST. OVER THE COASTAL WATERS...WINDS
CONTINUE LIGHT WITH AN OFFSHORE COMPONENT...WITH AN AFTERNOON SEA
BREEZE EXPECTED NEAR THE COAST.

&&

.AVIATION...GENERAL VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD.
MAY SEE BRIEF PERIOD OF MVFR VIS AT KVLD AROUND SUNRISE SATURDAY
MORNING...HOWEVER ANY RESTRICTIONS WILL BE BRIEF AND LIFT BY 13Z.
WINDS WILL BE LIGHT THROUGH THE PERIOD.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

AL...NONE.

GA...NONE.

FL...RED FLAG WARNING FROM 16Z-00Z TODAY ALL ZONES.

     FIRE WEATHER WATCH FROM 17Z-00Z SAT ALL BUT THE COASTAL STRIP
     OF ZONES.

GM...NONE.

&&

GOULD/MROCZKA
Hazardous weather outlook, Oct 8, 2:41 AM CDT, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
341 AM EDT FRI OCT 8 2010

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-091000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
341 AM EDT FRI OCT 8 2010 /241 AM CDT FRI OCT 8 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND
PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...LOW
RELATIVE HUMIDITY AND DRY FUELS COULD ENHANCE THE SPREAD OF ANY
WILDFIRES THAT MAY IGNITE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

18-WOOL

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 3:24 AM CDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more10 hr
Oct 8, 1:27 PM CDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more25 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.